MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO 3ML SYRINGE WITH NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO 3ML SYRINGE WITH NEEDLE
Model Number JD+03L2238
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) 2024): issue reported as "syringe is leaking," but no lot number provided.The medication being used is "progesterone in oil." (b)(6) 2024): 2 total events.Issues reported as "hard to push the plunger" and "hard to draw and inject medication," with lot number 24g22 provided for one event.The medication being used is "progesterone in oil." (b)(6) 2024): issue reported as "particles/rubber stopper pieces sticking to the walls of the syringe," with no lot number provided.The medication being used is "progesterone in oil.".

Brand Name
NIPRO 3ML SYRINGE WITH NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key21339981
Report Number1056186-2025-00004
Device Sequence Number8550051
Product Code FMF
UDI-Device Identifier00383790000789
UDI-Public00383790000789
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2025
Report Date (Section F) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJD+03L2238
Device Lot Number24G22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/16/2025
Device Age28 MO
Event Location Hospital
Date Report to Manufacturer02/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/07/2025